I live in Romania. I had unprotected oral sex (never have anal) with a man around 10 or 12 days ago; i received the oral sex. Around 4 days later i started feeling discomfort in my penis (gradually felt like a mild piercing pain) and there was an unpleasant smell.
Anyway, i went to the doctor today and he gave me the following treatment: doxiciclina, flagyl (metronidazolum) and eficef (cefixima) as as well as Arcoxia and some vitamin supplements. He told me to avoid sport, exercise, spicy food and caffeine.
Anyway, my main question is this. He has told me to take the 2g of flagyl (metronidazolum), 400mg eficef (cefixima) and 100mg doxiciclina at the same time for the first dosage; i then take the doxiciclina 100mg, twice a dayfor 10 days. Is it ok to take a large dose all at once for the first dose? Thank you very much for your help
Welcome back to the forum. However, you are asking a question that really should have been directed to the doctor who is treating you.
It seems likely you caught nongonococcal urethritis (NGU) or perhaps gonorrhea fromt he oral sex event. Your doctor has correctly treated you for both of these -- cefixime against gonorrhea, docycycline against NGU (using American spellings). The metronidazole probably was not necessary; it is intended to treat trichomonas, but that infection is not likely from oral sex. However, it won't do any harm, and your doctor was probably just being careful.
Your doctor correctly told you how to take the drugs. The large single doses of cefixime and metronidazole are normal. However, you might wait a few hours afterward to take your first dose of doxycyclines; all three drugs together might upset your stomach.
You should find your symptoms clear up gradually over the next few days. If they continue or you have further questions about it, ask your doctor. It appears he is quite knowledgeable about STDs.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.